Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 11, NWS Brownsville, TX

May 12, 2021Hidalgo County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 12, 2021, 1:50 AM CDT for Hidalgo County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2021, 1:50 AM CDT (06:50 UTC)
Expired
May 12, 2021, 2:30 AM CDT
In force
40 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 55 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 8:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 6.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2021-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2021-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2611 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS54 KBRO 120650
SVRBRO
TXC215-120730-
/O.NEW.KBRO.SV.W.0011.210512T0650Z-210512T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
150 AM CDT Wed May 12 2021

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hidalgo County in Deep South Texas...

* Until 230 AM CDT.

* At 149 AM CDT, a severe thunderstorm was located over Mercedes
  Police Department, or over Mercedes, moving east at 30 mph.

  This is a very dangerous storm.

  HAZARD...80 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Weslaco, Mercedes, Progreso, Progreso City Offices, Weslaco High
  School, Villa Verde, Weslaco Mid Valley Airport, Black Elementary
  School, Mercedes Junior High School and Weslaco City Park.

This includes US Highway 281 between mile markers 804 and 812.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2607 9798 2606 9799 2607 9800 2606 9801
      2628 9801 2628 9786 2607 9786 2606 9787
      2607 9788 2607 9789 2606 9789 2606 9793
      2607 9793 2605 9794 2606 9795 2605 9797
TIME...MOT...LOC 0649Z 269DEG 24KT 2615 9791 

HAIL...<.75IN
WIND...80MPH
 
$$

TOMASELLI
2 follow-up statements
589 
WWUS54 KBRO 120707
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
207 AM CDT Wed May 12 2021

TXC215-120730-
/O.CON.KBRO.SV.W.0011.000000T0000Z-210512T0730Z/
Hidalgo TX-
207 AM CDT Wed May 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN HIDALGO COUNTY...

At 206 AM CDT, a severe thunderstorm was located over Moises Vela
Middle School, or over La Feria, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Weslaco, Mercedes, Progreso, Progreso City Offices, Weslaco High
School, Villa Verde, Weslaco Mid Valley Airport, Black Elementary
School, Mercedes Junior High School and Weslaco City Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2607 9798 2606 9799 2607 9800 2606 9801
      2628 9801 2628 9786 2607 9786 2606 9787
      2607 9788 2607 9789 2606 9789 2606 9793
      2607 9793 2605 9794 2606 9795 2605 9797
TIME...MOT...LOC 0706Z 269DEG 24KT 2615 9778 

HAIL...<.75IN
WIND...60MPH
 
$$

TOMASELLI
798 
WWUS54 KBRO 120728
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
228 AM CDT Wed May 12 2021

TXC215-120738-
/O.EXP.KBRO.SV.W.0011.000000T0000Z-210512T0730Z/
Hidalgo TX-
228 AM CDT Wed May 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HIDALGO COUNTY
WILL EXPIRE AT 230 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2607 9798 2606 9799 2607 9800 2606 9801
      2628 9801 2628 9786 2607 9786 2606 9787
      2607 9788 2607 9789 2606 9789 2606 9793
      2607 9793 2605 9794 2606 9795 2605 9797
TIME...MOT...LOC 0728Z 269DEG 24KT 2615 9764 

$$

TOMASELLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:54 PM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, May 11, 6:54 PM CDT, 6 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
654 PM CDT Tue May 11 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...The conv coverage to the north of the RGV is on the
increase as the cold front continues sagging southwards toward the
region. The latest CAMS guidance continues to crank up the conv
over the western counties several hours from now with this conv
complex pushing SE through the RGV as the cold front moves slowly
into the region increasing the surface convergence. SPC is
maintaining a slgt risk for svr conv throughout the night into Wed
morning and will continue to reflect this in the 00Z TAF issuance
for the RGV. Although the next few hours will likely see VFR
conditions prevailing for the area, the aviation conditions will
degrade pretty steadily later tonight through Wed morning as the
conv moves into the region. Expect MVFR conditions to prevail
later tonight with periods of IFR conditions as the stronger conv
moves closer to the RGV airports.

&&

.PREV DISCUSSION... /issued 239 PM CDT Tue May 11 2021/

SHORT TERM (Now through Wednesday Night): Here’s what we know.
There will be a cold front dropping into the CWFA overnight
tonight, which will likely bring strong to severe thunderstorms
and subsequent beneficial rainfall for much of the area through
Wednesday evening. The strongest storms will be capable of
producing strong to severe wind gusts, severe hail, as well as
torrential rainfall and gusty winds. Most of that stronger
activity should clear the area by Wednesday afternoon with any
lingering precipitation coming in the form of showers, with
perhaps a rumble of thunder or two through Wednesday evening. The
shower and storm activity expected through the short term will
ultimately keep high temperatures Wednesday afternoon and low
temperatures late Wednesday night several degrees below seasonal
normals.

Here’s what we are still pinning down. The timing/onset of
convection in the BRO CWFA continues to be a source of uncertainty
that is causing this forecaster to have a less than ideal time.
Storms could potentially enter the northern edge of Zapata and Jim
Hogg counties as early as 9-10 PM per latest HRRR and GFS
guidance, around midnight per the NAM 3km and ECMWF solutions, or
some time closer to 4-5 AM per the NAM 12km solution. Have
targeted the later solutions for this forecast package given
recent performances between the models. Regardless, a nocturnal
convection event appears likely, which will then spill over into a
more prolonged rain event for Wednesday. Pay close attention to
updates from your friendly neighborhood Warning and Forecast
Office this evening!

LONG TERM (Thursday through Tuesday): Rain chances will diminish
across deep south Texas Thursday into Thurs night as drier air
filters into south Texas in the wake of the 500mb trough across
the east-central United States moving eastward. Isolated showers
and thunderstorms are progged to develop across portions of the
Rio Grande Valley Friday as a weak disturbance in the westerly
flow aloft approaches the CWA from the west Fri afternoon. A
better chance of showers and thunderstorms is expected across the
Rio Grande Valley and northern ranchlands on Saturday as a 500mb
shortwave trough across southwest Texas moves eastward and low to
mid level moisture increases ahead of the upper level feature.
Rain chances are expected to linger through the rest of the
weekend before a 500mb shortwave ridge develops across southwest
Texas Monday providing subsidence in general across the area.

MARINE (Now through Wednesday Night): Generally moderate winds
and seas prevail in advance of the overnight front. Showers and
thunderstorms can be expected across much of the lower Texas
coastal waters for Wednesday which may create localized hazardous
conditions. Northeasterly winds then increase behind the front,
which will likely push winds into Small Craft Exercise Caution
criteria across much of the waters to cap off the short term
marine forecast.

Thursday through Sunday: Moderate to strong northeast winds will
develop across the coastal waters Thursday as high pressure across
the eastern United States and low pressure across the western
Gulf of Mexico increases the pressure gradient across the
northwest Gulf. Winds will veer to the east-northeast and
diminish Friday as the surface ridge begins to move eastward and
the pressure gradient weakens across the western Gulf. Light to
moderate east-northeast winds will veer to the east-southeast and
increase slightly Saturday as low pressure develops on the lee
side of the Rockies. Winds will veer to the southeast on Sunday
with low pressure across New Mexico and a surface ridge across the
southeast U.S. extending into the Gulf of Mexico.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  78  70  79 /  40  60  20  30
BROWNSVILLE          77  80  69  81 /  40  70  20  40
HARLINGEN            77  79  67  80 /  40  70  20  30
MCALLEN              76  77  67  81 /  60  80  20  30
RIO GRANDE CITY      74  76  66  82 /  70  80  20  30
SOUTH PADRE ISLAND   76  77  72  75 /  40  60  20  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term/Aviation...60-Speece
Long Term/Upper Air...69-Farris/65-Soria
Hazardous weather outlook, May 11, 9:17 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Brownsville TX
917 PM CDT Tue May 11 2021

TXZ248>257-351-353-121100-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-
Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-Northern Hidalgo-
917 PM CDT Tue May 11 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Rest of Tonight

A Severe Thunderstorm Watch is in effect for All of Deep South Texas
until 4 AM Wednesday.

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

Scattered to numerous thunderstorms are expected tonight. Some
strong to severe thunderstorms are possible, producing large hail,
damaging winds, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous thunderstorms are expected Wednesday morning.
Some strong to severe thunderstorms are possible, producing large
hail, damaging winds, and heavy rainfall.

An elevated risk of rip currents is possible at the local beaches
through the entire period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-122145-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
917 PM CDT Tue May 11 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Rest of Tonight

A Severe Thunderstorm Watch is in effect for the Laguna Madre and
the lower Texas Gulf Waters out to 20 Nautical Miles offshore until
4 AM Wednesday.

Scattered to numerous thunderstorms are expected tonight. Some
strong to severe thunderstorms are possible, producing large hail,
damaging winds, and waterspouts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous thunderstorms are expected Wednesday morning.
Some strong to severe thunderstorms are possible, producing large
hail, damaging winds, and waterspouts.

Small Craft Advisories are possible along the Lower Texas Coast
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Special weather statement, May 12, 12:28 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1228 AM CDT Wed May 12 2021

TXZ252-253-353-120630-
Southern Hidalgo TX-Northern Hidalgo TX-Starr TX-
1228 AM CDT Wed May 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO AND SOUTHEASTERN
STARR COUNTIES UNTIL 130 AM CDT...

At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mccook, moving southeast at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Edinburg, Mission, Pharr, San Juan, Elsa, Palmview, Penitas, La Joya,
Palmhurst and North McAllen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2613 9833 2614 9833 2615 9834 2617 9834
      2617 9835 2615 9835 2617 9836 2616 9837
      2616 9839 2618 9841 2620 9844 2622 9844
      2622 9847 2650 9862 2663 9845 2632 9796
      2611 9827 2612 9827 2612 9830 2610 9830
TIME...MOT...LOC 0528Z 318DEG 28KT 2650 9849

TOMASELLI
Local storm report, May 12, 12:38 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CDT WED MAY 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     2 NNW ZAPATA            26.92N 99.27W
05/11/2021                   ZAPATA             TX   FIRE DEPT/RESCUE

            ZAPATA FIRE DEPARTMENT REPORTED MULTIPLE
            DOWNED POWER LINES AND TELEPHONE POLES ALONG
            WITH ROOF DAMAGE TO MULTIPLE HOMES IN THE
            CITY OF ZAPATA.

&&

LF
Special weather statement, May 12, 12:38 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1238 AM CDT Wed May 12 2021

TXZ252-120630-
Starr TX-
1238 AM CDT Wed May 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STARR COUNTY UNTIL
130 AM CDT...

At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Alto Bonito, or near Garciasville, moving southeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Rio Grande City, Sullivan City, Garciasville, La Grulla, Starr County
Memorial Hospital, La Puerta, Ringgold Middle School, La Victoria,
Fort Ringgold County Park and Starr County Sheriffs Office.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2626 9868 2627 9872 2628 9870 2629 9871
      2630 9875 2631 9875 2631 9874 2633 9875
      2632 9878 2633 9879 2637 9880 2636 9889
      2637 9890 2651 9862 2635 9854 2626 9859
      2625 9862 2626 9862 2624 9864 2624 9867
TIME...MOT...LOC 0537Z 304DEG 33KT 2632 9865

TOMASELLI
Special weather statement, May 12, 12:50 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Brownsville TX
1250 AM CDT Wed May 12 2021

TXZ251-351-120645-
Coastal Kenedy TX-Inland Kenedy TX-
1250 AM CDT Wed May 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENEDY COUNTY UNTIL 145
AM CDT...

At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Kenedy County Wind Farms, or 14 miles northeast of Armstrong, moving
southeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kenedy County Wind Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2706 9739 2711 9739 2710 9738 2690 9737
      2700 9756 2693 9755 2692 9746 2680 9751
      2681 9750 2683 9744 2676 9734 2673 9747
      2674 9737 2671 9746 2705 9778 2723 9756
TIME...MOT...LOC 0549Z 317DEG 25KT 2707 9763

TOMASELLI
Local storm report, May 12, 1:18 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
118 AM CDT WED MAY 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     TSTM WND GST     MCALLEN                 26.22N  98.24W
05/12/2021  M63 MPH          HIDALGO            TX   ASOS

            MCALLEN AIRPORT ASOS REPORTED A WIND GUST TO 63 MPH

&&

EVENT NUMBER BRO2100015

TRS
Local storm report, May 12, 1:44 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
144 AM CDT WED MAY 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     1 NW DONNA              26.18N 98.07W
05/12/2021                   HIDALGO            TX   PUBLIC

            PALM TREE UPROOTED NEAR THE INTERSECTION OF
            INTERSTATE-2 AND HUTTO ROAD.

&&

LF

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:51 PM CDTSpecial Weather StatementBROZapata39 min
May 11, 9:11 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata49 min
May 11, 9:39 PM CDTSpecial Weather StatementBROZapata51 min
May 11, 9:48 PM CDTSevere Thunderstorm WarningBROZapata42 min
May 11, 9:54 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg51 min
May 11, 10:26 PM CDTSevere Thunderstorm WarningBROStarr, Zapata49 min
May 11, 10:45 PM CDTSpecial Weather StatementBROBrooks, Kenedy60 min
May 11, 11:04 PM CDTAreal Flood AdvisoryBROZapata4 hr
May 11, 11:14 PM CDTSevere Thunderstorm WarningBROStarr, Zapata46 min
May 11, 11:21 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata4 hr
May 11, 11:22 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata94 min
May 11, 11:51 PM CDTSpecial Weather StatementBROHidalgo, Kenedy, Starr54 min
May 11, 11:56 PM CDTSevere Thunderstorm WarningBROStarr36 min
May 12, 12:06 AM CDTAreal Flood AdvisoryBROStarr3 hr
May 12, 12:21 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Starr3 hr
May 12, 12:25 AM CDTAreal Flood AdvisoryBROStarr3 hr
May 12, 12:28 AM CDTSpecial Weather StatementBROHidalgo62 min
May 12, 12:38 AM CDTSpecial Weather StatementBROStarr52 min
May 12, 12:44 AM CDTSevere Thunderstorm WarningBROHidalgo, Willacy30 min
May 12, 12:50 AM CDTSpecial Weather StatementBROKenedy55 min
May 12, 1:00 AM CDTSevere Thunderstorm WarningBROKenedy60 min
May 12, 1:04 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo41 min
May 12, 1:12 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
May 12, 1:12 AM CDTSpecial Marine WarningBRO48 min
May 12, 1:19 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
May 12, 1:34 AM CDTSpecial Marine WarningBRO26 min
May 12, 1:40 AM CDTSevere Thunderstorm WarningBROCameron49 min
May 12, 1:46 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo3 hr
May 12, 1:53 AM CDTSpecial Marine WarningBRO22 min
May 12, 2:24 AM CDTAreal Flood AdvisoryBROCameron3 hr
May 12, 2:27 AM CDTSpecial Weather StatementBROCameron63 min
May 12, 2:39 AM CDTSpecial Marine WarningBRO41 min
May 12, 2:40 AM CDTSevere Thunderstorm WarningBROCameron34 min
May 12, 2:51 AM CDTSevere Thunderstorm WarningBROCameron39 min
May 12, 3:31 AM CDTSpecial Weather StatementBROCameron59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.